MathSciNet Relay Station
MathSciNet bibliographic data
MR2355631 (2008j:78007) 78A40 (65M99)
Runborg, Olof Mathematical models and numerical methods for high frequency waves. Commun. Comput. Phys. 2 (2007), no. 5, 827–880.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement